Details for Ulanowicz, R.E., 1990
 
Citation Ulanowicz, R.E., 1990. Aristotelean causalities in ecosystem development. Oikos 57(1):42-48.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 43790
Language English
Usage not used yet
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17